# SDR ASOA2015070713269

- Difficulty date: June 11, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 25,156 hours, 24,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 394 - 439, LBL 9.  CORROSION FOUND TO BE BEYOND LIMITS IAW SRM 53-21-44.  REMOVED DAMAGED SEAT TRACK IAW AMM 53-01-11-020-001.  FABRICATED A NEW SEAT TRACK IAW GREO 601RE-53-00-485 REV A, COMPLIED WITH REO 601R-53-00-485 REV A.    INSTALLED THE NEW SEAT TRACK IAW AMM 53-01-11-400-802 AND REO 601RE-53-00-601.
